BibTeX records: Rongjiang Yang

download as .bib file

@article{DBLP:journals/amc/YangWL15,
  author    = {Rongjiang Yang and
               Bo Wu and
               Yang Liu},
  title     = {A Halanay-type inequality approach to the stability analysis of discrete-time
               neural networks with delays},
  journal   = {Appl. Math. Comput.},
  volume    = {265},
  pages     = {696--707},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.amc.2015.05.088},
  doi       = {10.1016/j.amc.2015.05.088},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/YangWL15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amcs/LiuYLWC13,
  author    = {Yang Liu and
               Rongjiang Yang and
               Jianquan Lu and
               Bo Wu and
               Xiushan Cai},
  title     = {Stability analysis of high-order Hopfield-type neural networks based
               on a new impulsive differential inequality},
  journal   = {Applied Mathematics and Computer Science},
  volume    = {23},
  number    = {1},
  pages     = {201--211},
  year      = {2013},
  url       = {http://www.degruyter.com/view/j/amcs.2013.23.issue-1/amcs-2013-0016/amcs-2013-0016.xml},
  timestamp = {Tue, 22 Aug 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/amcs/LiuYLWC13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics